EconPapers    
Economics at your fingertips  
 

Beyond panel unit root tests: Using multiple testing to determine the nonstationarity properties of individual series in a panel

Hyungsik Moon () and Benoit Perron ()

Journal of Econometrics, 2012, vol. 169, issue 1, 29-33

Abstract: Most panel unit root tests are designed to test the joint null hypothesis of a unit root for each individual series in a panel. After a rejection, it will often be of interest to identify which series can be deemed to be stationary and which series can be deemed nonstationary. Researchers will sometimes carry out this classification on the basis of n individual (univariate) unit root tests based on some ad hoc significance level. In this paper, we suggest and demonstrate how to use the false discovery rate (FDR) in evaluating I(1)/I(0) classifications.

Keywords: False discovery rate; Multiple testing; Unit root tests; Panel data; Bootstrap (search for similar items in EconPapers)
JEL-codes: C32 C33 C44 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407612000097
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Beyond Panel Unit Root Tests: Using Multiple Testing to Determine the Non Stationarity Properties of Individual Series in a Panel (2011) Downloads
Working Paper: Beyond Panel Unit Root Tests: Using Multiple Testing to Determine the Non Stationarity Properties of Individual Series in a Panel (2010) Downloads
Working Paper: Beyond Panel Unit Root Tests: Using Multiple Testing to Determine the Non-Stationarity Properties of Individual Series in a Panel (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:169:y:2012:i:1:p:29-33

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-20
Handle: RePEc:eee:econom:v:169:y:2012:i:1:p:29-33